# SDR CA020814002

- Difficulty date: August 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 727225
- Engine: Pwa JT8D15
- System (JASC): 3234 · Landing Gear Selector
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   AFTER TAKE-OFF,  CREW SELECTED GEAR HANDLE TO THE RETRACT POSITION.  NO JOY UNTIL OVERRIDE TRIGGER INITIATED.  AIRCRAFT RETURNED TO BASE & LANDED WITHOUT INCIDENT.  LANDING GEAR ACCESSORY UNIT REPLACED & CHECKED SERVICEABLE IAW MM 32-10.4.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
